# SDR COMA0060434

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 11,011 hours, 10,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOPERABLE.  SECURED LOOSE WIRE CONNECTOR.  SYSTEM OPERATE NORMAL.
